Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Re. Stroke
    avatar
    vsepulvev posted:
    My husband suffered a stroke June 3rd 2010, He was given TPA before the 3 hour window period lapsed. Even though the stroke affected his right side including his his right leg, he has always had enough strength on his leg to walk. He is currently getting Physical therapy, Occupational therapy and speech. His right arm is still weak but coming along nicely. His speech has improved since his stroke even thouh at times he will say something that makes no sense. Well, my question is for the past two months my husband has been experiencing alot of dizzyness when he stnds and when he is walking. We thought it might be the blood pressure medicine, so we had his doctor change the medicine that he has been taking for two years. The doctor put him on Cozaar 100mg that was even worse. He took him off the Cozaar and put him back on the Diltiazem but less mg. Then we started giving him his medication in the late evening, to try and see if he would sleep through the dizzyness from that has not helped. My husband doesnt want to go to the hospital. I am at my wits end. Can you advice me on what to do
    Reply
     
    avatar
    JeffDaddy; responded:
    Replay of other responses I've made...if your husband had tPA, then he had an ischemic stroke and so had blood flow blocked to some portion of his brain. I have a similar condition. Check with your neurologist on this, but in my case, the dizziness is related to a lack of blood flow to the brain. The dizziness came on whenever I exerted myself - initally that was just standing. My body needed to build up collateral flow around the area using other blood vessels. As I increased my activity level, the blood vessels expanded and eventually the vertigo decreased. I recommend keeping a log of time, activity and vertigo level. I found that when I documented my progress I was much more confident I was getting better.


    Helpful Tips

    Stroke and brain hemorrhage
    My mom 68 had a stroke/hemorrhage 22 days before and released from hospital and move to rehab now. She is not responding very well but ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.